# SDR C2XA08SH136

- Difficulty date: November 8, 2008
- Submitted: November 8, 2008
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 24,544 hours, 18,464 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14526850401
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK APU FIREWALL HAS CHAFING DAMAGE A 6 O`CLOCK POSITION.  MX REPAIRED APU FIREWALL AT FR 81 IAW EC 5310-01359.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
